# SDR FDEA201405211114

- Difficulty date: May 21, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 49,515 hours, 14,825 cycles
- Engine: Pwa PW4152
- Engine time: 40,846 hours, 10,391 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, A, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE HAD A SUSPECTED STALL ON ROLLOUT.   TOWER REPORTED LT ENGINE ON FIRE.  STOWED THRUST REVERSERS BY 60 KIAS & STOPPED ACFT, SHUTDOWN ENGINE, NO OTHER FIRE INDICATIONS, VISUALLY CONFIRM NO SMOKE.  ON SHUTDOWN IN RAMP ADC 1 FAULT OCCURRED & STAYED ON.  VISUAL CHECK ON NR 1 ENGINE INLET & EXHAUST PIPE ARE OK.  INSPECTION COMPLIED WITH IAW TSM 72-00-40 FIGURE 132, NO DEFECT FOUND.   PERFORMED BORESCOPE INSPECTION ON 5TH,6TH AND 10 STAGES OF HPC.  EXAMINED 1ST STAGE VANES OF HIGH PRESSURE TURBINE.  ALSO PERFORMED INSPECTION THROUGH AP-4,AP-6,  AND AP-7.  INSPECTED CONDITION OF HPC BLADES.  ALL INSPECTIONS ARE SATISFACTORY.   INSPECTION CARRIED OUT IAW 72-00-00-06.  RAN NR 1 ENGINE IAW JRH.   ALL PARAMETERS ARE  NORMAL.
